Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Got upper back pain due to exercising. Applied anti inflammatory cream. Pain radiated to left breast. How should I treat this?

Hi, I am 32y/o female. I have recently started exercising (couple of months ago). Two weeks ago I woke with upper back pain. Exercising seemed to make this worse so I decreased upper body work. I got massages in the area and have been applying anti inflammatory cream. It got better for a few days and has now returned and the pain is now radiating to my left breast. It hurts intensely when I sneeze. Does this sound muscular? How should I treat this?
Asked On : Mon, 8 Apr 2013
Answers:  3 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you have described seems to be muscular in nature. Most of the times such pains respond to pain killers, muscle relaxants, hot fomentation and application of a local analgesic gel in the area. taking rest is also essential for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 9 Apr 2013
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
Welcome to HCM

It seems that you have cause trauma either to your thoracic vertebrae or have caused costochondritis with exertional exercise. Continue such exercise will worsen the condition therefore it is recommended to have some rest until the symptoms resolve and use anti inflammatory drugs for symptoms relieve.

Answered: Mon, 8 Apr 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Sunil Kumar Srivastava's  Response
It sounds muscular,although get xray of dorsal spine Ap and Lat views for screening purpose.Continue cream and massage and hot fomentation in the morning.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor